# SDR AUS20011142

- Difficulty date: October 22, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE WHEEL STEERING BRACKET TO NOSE LEG ATTACHMENT BOLTS (2OFF3) SHEARED. INVESTIGATION OF NLG LEG FOUND ONE OF THE BOLTS HOLES WAS FITTED WITH A HELICOIL INSERT. SUSPECT UNAPPROVED PART.
